MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY XPT ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY XPT ANALYZER
Model Number ADVIA CHEMISTRY XPT ANALYZER
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2025-00023 on 20-jan-2025.Additional information (17-jan-2025): in addition to the service activities mentioned in the initial report, the siemens customer service engineer (cse) found that the waste discharge pump did not efficiently discharge the waste from the reaction tray wash up down unit (wud) assembly.As a result, waste liquid was mixed with the incubation bath oil.Then, the cse performed maintenance for wash 2 and lamp energy, and ran a cell blank, which recovered acceptably.Siemens evaluated the event and determined that the malfunctioned peristaltic pump tube potentially contributed to this event.Investigation conclusions under section h6 was updated to reflect the additional information.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that the above assay range flagged, concentrated calcium_2 (ca_2c) and concentrated carbon dioxide (co2_c) results were obtained on multiple patient samples on an advia chemistry xpt analyzer.The initial results were not reported to the physician(s).The samples were reprocessed on an alternate advia chemistry xpt analyzer.The repeat results were reported as correct results to the physician(s).There are no known reports of patient intervention or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that an advia chemistry xpt analyzer outputted out of range quality control (qc) and above assay range flagged concentrated calcium_2 (ca_2c) and concentrated carbon dioxide (co2_c) results on multiple patient samples.The customer observed wash pump error and ran multiple washes on the instrument.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse inspected the instrument, checked reaction tray wash up down unit (wud), dilution reaction tray wash up down unit (dwud), reaction tray (rrv) and dilution tray turntable (dtt) for any leaks and overflows and none found, cuvettes were within specifications, checked lamp energy, checked all pumps and no leaks were found, checked all probes and mixers, and checked vacuum pressure which was within specifications.Then, the cse found oil bath was contaminated, performed decontamination and cuvette blank followed by wash, replaced drain pump (cdp) tube, ran fresh calibration, qc, full multi panel and precision, which passed.The customer ran full qc, which recovered acceptably.The cause of the event is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA CHEMISTRY XPT ANALYZER
Common Device Name
ADVIA CHEMISTRY XPT ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave.
tarrytown NY 10591
Manufacturer (Section G)
JEOL LTD
3-1-2 musashino akishima
registration #: 3003637681
tokyo 196-8 558
JA   196-8558
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key21190802
Report Number2432235-2025-00023
Device Sequence Number3517758
Product Code JJE
UDI-Device Identifier00630414595467
UDI-Public(01)00630414595467
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K990346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CHEMISTRY XPT ANALYZER
Device Catalogue Number10723034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date01/20/2025
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown